# SDR MAS2008F00014

- Difficulty date: August 4, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- System (JASC): 7500 · Engine Bleed Air System
- Part: Elbow
- Condition: Leaking
- Location: Lt Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2679 CLT-SAT - LT BLEED DUCT CAUTION, LT BLEED DUCT WARNING.  NO PACK PRESSURE AFTER RUNNING OF BLEED DUCT PROCEDURES.  REMOVED AND REPLACED MT138 CONNECTOR ELBOW.  (S)
